# SDR AALA202510283227

- Difficulty date: October 4, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 34,648 hours, 14,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOORBEAM UPPER CHORD (T-CAP) AT STA 947.5, LBL 24. REPLACED UPPER CHORD PER SRM 53-70-51-2R-4.
